Relative hermitian morita theory I. Morita equivalences of algebras with involution

  1. Hernandez, C.M.M. 1
  2. Sanchez, M.V.R. 1
  3. Verschoren, A. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 University of Antwerp
    info

    University of Antwerp

    Amberes, Bélgica

    GRID grid.5284.b

Journal:
Journal of Algebra

ISSN: 1090-266X

Year of publication: 1993

Volume: 162

Issue: 1

Pages: 146-167

Type: Article

Export: RIS
DOI: 10.1006/jabr.1993.1246 SCOPUS: 2-s2.0-1842818533 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus